Follow
Nestor Guillen
Nestor Guillen
Verified email at txstate.edu - Homepage
Title
Cited by
Cited by
Year
Mean curvature, threshold dynamics, and phase field theory on finite graphs
Y Van Gennip, N Guillen, B Osting, AL Bertozzi
Milan Journal of Mathematics 82, 3-65, 2014
1002014
Five lectures on optimal transportation: geometry, regularity and applications
RJ McCann, N Guillen
Analysis and geometry of metric measure spaces: lecture notes of theá…, 2011
912011
Aleksandrov–Bakelman–Pucci type estimates for integro-differential equations
N Guillen, RW Schwab
Archive for Rational Mechanics and Analysis 206, 111-157, 2012
642012
Estimates for radial solutions of the homogeneous Landau equation with Coulomb potential
M Gualdani, N Guillen
Analysis & PDE 9 (8), 1773-1810, 2016
362016
Optimal regularity for the Signorini problem
N Guillen
Calculus of Variations and Partial Differential Equations 36, 533-546, 2009
332009
Pointwise estimates and regularity in geometric optics and other generated Jacobian equations
N Guillen, J Kitagawa
Communications on Pure and Applied Mathematics 70 (6), 1146-1220, 2017
282017
Regularity for non-local almost minimal boundaries and applications
MC Caputo, N Guillen
arXiv preprint arXiv:1003.2470, 2010
272010
On the local geometry of maps with c-convex potentials
N Guillen, J Kitagawa
Calculus of Variations and Partial Differential Equations 52 (1-2), 345-387, 2015
232015
On weights and the Landau equation
M Gualdani, N Guillen
Calculus of Variations and Partial Differential Equations 58 (1), 17, 2019
192019
Neumann homogenization via integro-differential operators
N Guillen, RW Schwab
arXiv preprint arXiv:1403.1980, 2014
172014
Some free boundary problems recast as nonlocal parabolic equations
HA Chang-Lara, N Guillen, RW Schwab
Nonlinear Analysis 189, 111538, 2019
142019
A Hele-Shaw limit without monotonicity
N Guillen, I Kim, A Mellet
Archive for Rational Mechanics and Analysis 243 (2), 829-868, 2022
132022
Geometry of graph partitions via optimal transport
T Abrishami, N Guillen, P Rule, Z Schutzman, J Solomon, T Weighill, ...
SIAM Journal on Scientific Computing 42 (5), A3340-A3366, 2020
132020
A primer on generated Jacobian equations: Geometry, optics, economics
N Guillen
Notices of the American Mathematical Society 66 (1), 2019
122019
Min–max formulas for nonlocal elliptic operators
N Guillen, RW Schwab
Calculus of Variations and Partial Differential Equations 58 (6), 209, 2019
102019
Quasistatic droplets in randomly perforated domains
N Guillen, I Kim
Archive for Rational Mechanics and Analysis 215 (1), 211-281, 2015
102015
Coupling LÚvy measures and comparison principles for viscosity solutions
N Guillen, C Mou, A Świȩch
Transactions of the American Mathematical Society 372 (10), 7327-7370, 2019
82019
From the free boundary condition for Hele-Shaw to a fractional parabolic equation
HA Chang-Lara, N Guillen
arXiv preprint arXiv:1605.07591, 2016
82016
On Ap weights and regularization effects for homogeneous Landau equations
M Gualdani, N Guillen
Calc. Var. Partial Differ. Equ 1, 58, 2019
62019
Min–Max formulas for nonlocal elliptic operators on Euclidean Space
N Guillen, RW Schwab
Nonlinear Analysis 193, 111468, 2020
52020
The system can't perform the operation now. Try again later.
Articles 1–20